DOI 10.1016/j.bjoms.2008.05.011
Медицинская библиотека · The British journal of oral & maxillofacial surgery · 2008
Consequence of therapy discontinuation in bisphosphonate-associated osteonecrosis of the jaws.
СтатьяПеревод в очереди
Аннотация
We report a patient with bisphosphonate-associated osteonecrosis of the jaws who developed pathological fractures of the upper and lower extremities after the suspension of treatment with bisphosphonates. Temporary discontinuation of the drugs does not alter the clinical course of the disease, and could result in the recurrence of bone pain and the progression of metastases or osteolytic lesions.
Для цитирования: Gallego Lorena, Junquera Luis. Consequence of therapy discontinuation in bisphosphonate-associated osteonecrosis of the jaws.. The British journal of oral & maxillofacial surgery. 2008. DOI: 10.1016/j.bjoms.2008.05.011.
Предметные рубрики MeSH
Amoxicillin-Potassium Clavulanate CombinationAnti-Infective Agents, LocalBone Density Conservation AgentsBone NeoplasmsChlorhexidineDebridementDiphosphonatesFemaleHumansHydrogen PeroxideImidazolesMaxillary DiseasesMiddle AgedMouthwashesMultiple MyelomaOroantral FistulaOsteonecrosisTooth ExtractionZoledronic Acid
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.